# SDR QXEA2012071200681

- Difficulty date: July 12, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 26,923 hours, 27,843 cycles
- Engine: Pwc PW150A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 216-236
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24P HAS CORROSION AND CORRODED RIVETS BETWEEN STA X216.000 AND X236.000.  CLEANED STRINGER AND REMOVED RIVETS IAW SRM 51-26-00-02-01, 51-42-05-02-01, AND 51-21-00-00-02.  BLENDED CORROSION IAW SRM 51-21-00-00-02.  MIN REMAINING MATERIAL .030 REF NTM 51-00-04-910-801-PT 1.  REMOVED DAMAGE IAW RD 8/4-53-4619.  CONFIRMED CRACK FREE IAW NTM 51-00-06-910-801 PT 1.  FABRICATED STRINGER SPLICE AND REPAIR REF RD 8/4-53-4619.  INSTALLED REPAIR IAW RD 8/4-53-4619.  APPLIED POLYURETHANE IAW SRM 51-25-15-02-01.
